Menu

Ahlia University Meet Our Staff

PROF. KAILASH CHANDER MADAN

Professor, College of Arts & Science – Mathematical Sciences, Languages ​​and General Studies Dept.

Contact Information

  • Received his Ph.D. in Mathematics from Kurukshetra University, India in 1976
  • Served as the Dean of the College of Mathematical Sciences and Information Technology from 2005 to 2008
  • Served as the Dean of the College of Information Technology from 2008 to 2015
  • Has been serving as the Chairperson of the Centre of Measurement and Evaluation since 2009 to date

Biography

Prof. Kailash C. Madan was born in 1942 in Muzaffargarh, Punjab, India. He received his Ph.D. in Mathematics from Kurukshetra University, India in 1976. Prof. Madan joined Ahlia University in 2003 as a Professor in Mathematics and Statistics. He was Chairman, Department of Mathematics from 2003 to 2005, Dean of the College of Mathematical Sciences and Information Technology from 2005 to 2008 and Dean of the College of Information Technology from 2008 to 2015. He has been the Chairperson of the Centre of Measurement and Evaluation since 2009 to date.

Prior to joining Ahlia University, Prof Kailash was in Yarmouk University, Jordan as a Professor from 1998 to 2003 and as Associate Professor from 1996 to 1998. Before joining Yarmouk University, Prof Madan was in the Department of Mathematics, University of Bahrain as Associate Professor from 1990-1996 and as Assistant Professor from 1980-1990. Prior to joining the University of Bahrain, Prof. Madan worked as a lecturer/Post-Graduate Teacher/Statistical Assistant in the National Council of Educational Research and Training (NCERT), New Delhi, India from 1966 to 1980.

Professor Madan is or has been a reviewer/referee/ member in the following professional and scientific societies:

  • Journal of Data Analysis and Operations Research – Editorial Board Member
  • Delhi Association of Mathematics Teacher – Life Member
  • American Mathematical Society – Member
  • American Statistical Society – Member
  • Indian Statistical Association – Member
  • American Mathematical Society – Reviewer
  • Abhath Al-Yarmouk Journal – Referee
  • Annals of Operations Research – Referee
  • Investigacion Operational- Referee
  • Stochastic Modelling And Applications – Referee
  • European Journal of Operational Research – Referee
  • European Journal of Operational Research – Referee
  • Journal of Prob. & Statistical Science – Referee
  • of Appl Math and Decision Sciences – Referee
  • Asia Pacific Journal of Operational Research – Referee
  • European Journal of Operational Research – Referee
  • International Journal of Operational Research – Referee
    • In Mathematics /Queueing Theory ( “On Some Problems of Queueing Theory with Special Reference to Queues with Service Interruptions”, 1976, KurukshetraUniversity, Kurukshetra, India, )
    • In Mathematics, 1965, Kurukshetra University, Kurukshetra, India)
    • In Mathematics, 1963, Punjab University, Chandigarh, India)

Awards

  • Professor Kailash C. Madan was awarded ‘Bharat Gaurav Award’by India International Friendship Society (IIFS) at the award ceremony held at Le Meridien Hotel, New Delhi, India on 09 January 2014.
  • He was awarded World Education Congress- Asia Awardin the individual category of ‘Best Professor in Information Technology Management’ at the award ceremony held at Taj Palace Hotel, Dubai on 25 September 2011.
  • He was awarded a Research Fellowship by the University Grants Commission, Government of India to undertake his Ph.D. research work at Kurukshetra University, India. Kailash C.
  • Madan was awarded a merit scholarship for 6 years by the Punjab University, Chandigarh, India and the Government of Punjab, India on the basis of his school level Matriculation examination and two college level examinations, Intermediate Degree as well as Bachelor Degree Examinations.

Supervision

  • Student Name : Farzana Maraghi
    • Ph. D. Degree Awarded: by Brunel University, UK in August, 2008
    • Title of Ph. D. Thesis: “A Study of Some M(X)/G/1 Type Queues with Random Breakdowns and Bernoulli Schedule Server Vacations Based on a Single Vacation Policy” Joint papers published from the student’s thesis in refereed International research journals: Four papers
  • Student Name : Rehab Fadhel
    • Ph. D. Degree Awrded: by Brunel University, UK in March 2012
    • Title of Ph. D. Thesis: “On Some Queueing Systems with Server Vacations, Extended Vacations, Breakdowns, Delayed repairs and a Stand-by”. Joint papers published from the thesis in refereed international Research
    • Journals: Four papers
  • Student Name: Monita Barua
    • Enrolled in Ahlia-Brunel Joint Ph. D. Programme (PWR) under my supervision
    • The student is about to complete corrections in her thesis and is likely to re-submit her thesis within the next 6 months.
    • Joint papers published from the thesis in refereed international Research
    • Journals: Five papers
  • Master Dissertations Supervision
    • Successfully completed supervision of 12 master dissertations(11 at Yarmouk University and one the University of Bahrain)

Teaching Areas

  • Mathematics
  • Statistics
  • Operations Research

Research Areas

  • Server Queues
  • Bernoulli Schedule Vacations

Faculty Research

Search By Type

On a M/G/1 Queue Subject to Random Breakdowns with General Repair Times and Server’s Choice for Deterministic or General Server Vacations’, Vol. 13(2), pp. 1-6.

Journal
2019
Kailash C. Madan

‘On an M/G/1 type single server queue subject to two types of random failures with heterogeneous repair time distributions’

Journal
2018
Kailash C. Madan (Single Author)

On a M/G/1 Queue Subject to Two Types of Failures with General or Deterministic Repair Times and Two Types of Optional Server Vacations with General or Deterministic Vacation Times

Journal
2019
Kailash C. Madan (Single Author), None

On Optional Deterministic Sever Vacations In A Single Server Queue Providing Two Types Of First Essential Service Followed By Two Types Of Additional Optional Service

Journal
2018
Kailash Chander Madan

On   M(X)/(G1/G2)/1/G(BS)/Vs queue with batch arrivals, two types of general heterogeneous service and general vacation times with Bernoulli schedules under a single vacation policy ,

Journal
2005
Kailash C. Madan, ” Ziad Al-Rawi”, “Amjad D. Al-Nasser “

Steady State Analysis of an M/(G1,G2)/1 queue with restricted admissibility of arriving batches and modified Bernoulli server vacations under a single vacation policy

Journal
2004
Kailash C. madan, “Gautam Choudhury “